MathSciNet Relay Station
MathSciNet bibliographic data
MR375485 60J65
Pitman, J. W. One-dimensional Brownian motion and the three-dimensional Bessel process. Advances in Appl. Probability 7 (1975), no. 3, 511–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement